RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 4, Pages 517–528 (Mi mz282)  

This article is cited in 13 scientific papers (total in 13 papers)

Influence of Lower Terms on the Well-Posedness of Characteristics Problems for Third-Order Hyperbolic Equations

O. M. Dzhokhadze

A. Razmadze Mathematical Institute, Georgian Academy of Sciences

Abstract: In this paper, we consider a general problem of Goursat type for third-order hyperbolic equations of general form with dominated lower terms. We study the influence of the lower terms contained in the equation, as well as those in the boundary conditions, on the well-posedness of the problem under consideration.

DOI: https://doi.org/10.4213/mzm282

Full text: PDF file (208 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:4, 491–501

Bibliographic databases:

UDC: 517.956.32
Received: 31.01.2001

Citation: O. M. Dzhokhadze, “Influence of Lower Terms on the Well-Posedness of Characteristics Problems for Third-Order Hyperbolic Equations”, Mat. Zametki, 74:4 (2003), 517–528; Math. Notes, 74:4 (2003), 491–501

Citation in format AMSBIB
\Bibitem{Dzh03}
\by O.~M.~Dzhokhadze
\paper Influence of Lower Terms on the Well-Posedness of Characteristics Problems for Third-Order Hyperbolic Equations
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 4
\pages 517--528
\mathnet{http://mi.mathnet.ru/mz282}
\crossref{https://doi.org/10.4213/mzm282}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042965}
\zmath{https://zbmath.org/?q=an:1082.35094}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 4
\pages 491--501
\crossref{https://doi.org/10.1023/A:1026139709809}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000186455400023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347755344}


Linking options:
  • http://mi.mathnet.ru/eng/mz282
  • https://doi.org/10.4213/mzm282
  • http://mi.mathnet.ru/eng/mz/v74/i4/p517

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. O. Yakovleva, “Odna kharakteristicheskaya zadacha dlya differentsialnogo giperbolicheskogo uravneniya tretego poryadka obschego vida s nekratnymi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 3(28) (2012), 180–183  mathnet  crossref  zmath
    2. A. A. Andreev, Yu. O. Yakovleva, “Kharakteristicheskaya zadacha dlya sistemy giperbolicheskikh differentsialnykh uravnenii tretego poryadka obschego vida s nekratnymi kharakteristikami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 31–36  mathnet  crossref  adsnasa  elib
    3. A. A. Andreev, Yu. O. Yakovleva, “Kharakteristicheskaya zadacha dlya odnogo giperbolicheskogo differentsialnogo uravneniya tretego poryadka s nekratnymi kharakteristikami”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 3–6  mathnet
    4. O. S. Zikirov, “On the Dirichlet problem for hyperbolic equations of the third order”, Russian Math. (Iz. VUZ), 58:7 (2013), 53–60  mathnet  crossref
    5. I. G. Mamedov, “Nonclassical Analog of the Goursat Problem for a Three-Dimensional Equation with Highest Derivative”, Math. Notes, 96:2 (2014), 239–247  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. N. Mironov, L. B. Mironova, “Laplace invariants for fourth-order equation with two independent variables”, Russian Math. (Iz. VUZ), 58:10 (2014), 22–28  mathnet  crossref
    7. A. N. Mironov, L. B. Mironova, “On Laplace Invariants for Equations with Dominating Third-Order Partial Derivative and Two Independent Variables”, Math. Notes, 99:1 (2016), 110–115  mathnet  crossref  crossref  mathscinet  isi  elib
    8. O. S. Zikirov, “O razreshimosti nelokalnoi zadachi dlya giperbolicheskogo uravneniya tretego poryadka”, Sib. zhurn. chist. i prikl. matem., 16:2 (2016), 16–25  mathnet  crossref  mathscinet  zmath  elib
    9. O. S. Zikirov, D. K. Kholikov, “Ob odnoi zadache dlya nagruzhennogo psevdoparabolicheskogo uravneniya tretego poryadka”, Matematicheskie zametki SVFU, 23:2 (2016), 19–30  mathnet  zmath  elib
    10. Yusubov Sh.Sh., “Nonlocal Problem With Integral Conditions For a High-Order Hyperbolic Equation”, Ukr. Math. J., 69:1 (2017), 148–160  crossref  mathscinet  isi  scopus  scopus
    11. Yu. O. Yakovleva, “Kharakteristicheskaya zadacha dlya odnoi sistemy differentsialnykh uravnenii giperbolicheskogo tipa tretego poryadka”, Vestn. SamU. Estestvennonauchn. ser., 24:1 (2018), 20–24  mathnet  crossref  elib
    12. A. A. Andreev, Yu. O. Yakovleva, “Zadacha tipa Gursa dlya giperbolicheskogo uravneniya i dlya odnoi sistemy giperbolicheskikh uravnenii tretego poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:1 (2019), 186–194  mathnet  crossref  elib
    13. Mironov A.N., Mironova L.B., “Laplace Invariants of An Equation With a Dominating Partial Derivative and Three Independent Variables”, Differ. Equ., 55:1 (2019), 68–74  crossref  mathscinet  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:235
    Full text:112
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020